# SDR HKGA201910108001

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SKIN HAS CORROSION AFT OF THE VORTEX GENERATOR AT RIB 21. FABRICATED REPAIR DOUBLER AND FILLER PIECE FROM 2024-T3 .080" (PER ETD 2019-120-101457). INSTALLED DOUBLER AND VORTEX GENERATOR (PER 2019-120-101457). APPLIED CAP SEAL TO FASTENERS WITHIN FUEL TANK CORROSION TO REPAIR DOUBLER (PER EMB ETD 2019-120-101457 AND EMB120 SRM 51-22-00 REV 58).
